# SDR SWAA2013051416008

- Difficulty date: May 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5914489
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOORBOARD 221BF DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL IAW SRM.
